# SDR CALA2016101900791

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 63,512 hours, 14,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 146T300323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1373 STRINGER 39L TIE CLIP ON BOTH SIDES OF THE STRINGER CORRODED.  FABRICATED AND INSTALLED PARTS IN AFT CARGO COMPT STA 1373 STR 39L IAW SRM 51-40-02, DWG 146T3240, DWG 146T30 03 AND SRM 53-00-03.  APPLIED ALODINE, PRIMER AND TOP COAT IN REPAIR PARTS IAW SRM 51-20-02.
